Ask an expert
Question

23 Jul 2008

Rash on left buttock
Hi there, I have a V-shaped rash on my left buttock which is quite painful &  slightly itchy. The only thing that has changed in my diet / lifestyle in the past few days is Viral-Eeze immune booster tablets from Clicks. Can this be a negative reaction to the drug, I had this a few months ago from drinking a painkiller? I am currently treating the area with Colloidal silver ointment and spray
Answer 362 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Again
It is highly unlikely that an allergic reaction from a medication will only give you a rash on your buttock. I am worried that this could be herpes zoster - please let your doctor have a look asap as you need to take antivirals within 48-72 hours if it is.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20296 votes
Vote